Mathematische Annalen

, Volume 296, Issue 1, pp 139–158

Universal enveloping algebras of Leibniz algebras and (co)homology

Authors

  • Jean-Louis Loday
    • Institut de Recherche Mathématique AvancéeUniversité Louis Pasteur et CNRS
  • Teimuraz Pirashvili
    • A.M. Razmadze Mathematical InstituteGeorgian Academy of Sciences
Article

DOI: 10.1007/BF01445099

Cite this article as:
Loday, J. & Pirashvili, T. Math. Ann. (1993) 296: 139. doi:10.1007/BF01445099

Mathematics Subject Classification (1991)

17B3517B5517B6817D18G1018G35

Copyright information

© Springer-Verlag 1993